Oscillation criteria for difference equations with several oscillating coefficients
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 159-172
Printed January 31, 2015
Martin Bohner, George E. Chatzarakis, and Ioannis P. Stavroulakis
Missouri University of Science and Technology, School of Pedagogical and Technological Education (ASPETE), University of Ioannina
Abstract : This paper presents a new sufficient condition for the oscillation of all solutions of difference equations with several deviating arguments and oscillating coefficients. Corresponding difference equations of both retarded and advanced type are studied. Examples illustrating the results are also given.
Keywords : difference equations, retarded argument, advanced argument, oscillatory solutions, nonoscillatory solutions, oscillating coefficients
MSC numbers : 39A10, 39A21
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd